# SDR DALA2018082805313

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 75,961 hours, 57,194 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, AT APROXIMATELY 500 FT AGL,  EXPERIENCED A LOUD BANG FROM THE LEFT ENGINE.  THE ENGINE ROLLED BACK AND EGT WENT TO 659 AND FLASHING.  COMPLIED WITH QRH FOR COMPRESSOR STALL.   LANDED WITH REDUCED THRUST LANDING QRH CHECKLIST.  AN EMERGENCY WAS DECLARED.
